MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number GL-182
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving the suture, the thread disconnected from the needle while the needle was inside the wound.Additionally, the stitch was described as fragile, and the needle bent easily.It occurred on 13 sutures.
 
Additional Manufacturer Narrative
D10 concomitant medical product: gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y); gl-182, gl-182 polysorb* 3-0 vio 75cm cv25 x36 (lot#a3m1729y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20842923
Report Number1219930-2024-05624
Device Sequence Number3929876
Product Code GAM
UDI-Device Identifier10884521045064
UDI-Public10884521045064
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGL-182
Device Catalogue NumberGL-182
Device Lot NumberA3M1729Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown